Classification of optimal binary self-orthogonal codes (with Iliya Bouyukliev, T. Aaron Gulliver and Patric Östergård)


Буюклиева, Стефка (2006) Classification of optimal binary self-orthogonal codes (with Iliya Bouyukliev, T. Aaron Gulliver and Patric Östergård) J. Combin. Math. & Combin. Comput., vol. 59, pp. 33-87


 In this paper, we complete the classification of optimal binary linear self-orthogonal codes up to length 25. Optimal self-orthogonal codes are also classified for parameters up to length 40 and dimension 10. The results were obtained via two independent computer searches.
  Статия
 Optimal binary linear codes, self-orthogonal codes




 Издадено
  3986
 Стефка Буюклиева

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/